3rd Meeting on Arthrogryposis

Programme – 19. April 2024

Time		Торіс	Speaker		
12:00 - 12:10	Opening words (Dussa)				
12:10 - 12:40	Honouring Dr. Correll for his Engagement with IGA over 20 years – Dr. Sean Nader Introduction of Scientific Committee of IGA - Mr. Frank Große-Heckmann				
5 Min Intro 12:45 – 12:55 + 5 Min	<u>12:40 – 13:00</u>	Meeting an adult with Arthrogryposis	Julius Klein, Germany		
		Session – 1: Chair: Dr. med. Leonhard Döderlein and Dr. Klaus Dietric	h		
5 Min Intro 13:15 – 13:35 + 5 Min		Multiple joint contractures in the middle ages and modern times and their impact on social life	Dr. Leonhard Döderlein, Germany		
5 Min Intro 13:45 – 14:00 + 5 Min	<u>13:10 – 15:30</u>	The molecular aspects of genes and pathways in AMC and their clinical correlates	Pr. Julian Faure, France		
5 Min Intro 14:10 – 14:30 + 5 Min		The molecular aspects of genes and pathways in AMC and their clinical correlates	Dr. Klaus Dietrich, France		
5 Min Intro 14:40 – 15:00 + 5 Min		"If I had known it before" – difficulties and pitfalls in the prenatal diagnosis	Prof. Dr. Isabel Filges, Switzerland		
15:05 - 15:30	Summary in German and Discussion				
15:30 - 16:00	Coffee Break				
	Session – 2: Chair: PD Dr. med. Christof Land and PD Dr. Stefan Schröder				
5 Min Intro 16:05 – 16:20		Growth and Neurodevelopment of a child with Arthrogryposis	PD Dr. Stefan Schröder, Germany		

+ 5 Min					
5 Min Intro 16:30 – 16:45 + 5 Min	<u> 16:00 – 18:10</u>	Paediatric Osteology: Diagnostic and therapeutic management of pathological fractures in arthrogryposis	PD Dr. Christof Land, Germany		
5 Min Intro 16:55 – 17:10 + 5 Min		Anaesthetic Challenges in Arthrogryposis – what perils are to be expected?	Dr. Hill V, Germany		
5 Min Intro 17:20 – 17:35 + 5 Min		The psychosocial situation during medical interventions - preventing traumatic experiences for patients with AMC	Prof. Dr. Gebrande, Germany		
17:40 - 18:10	Summary in German and Discussion				
	End of the first Session				
19:00	Dinner in Festhalle, Aschau				

Programme – 20. April 2024

	Session – 3: Chair: Prof. Harald Böhm und Dr. med. Leonhard Döderlein			
Time		Торіс	Speaker	
5 Min Intro		Complexity of deformities in a child with Arthrogryposis and its		
08:05 - 08:25		relevance to treatment.	Dr. Leonhard Döderlein, Germany	
+ 5 Min				
5 Min Intro		Hip deformities in arthrogryposis: Current evidence – agreements and controversies in the management	Mr. Fabian Noran-Taylor, UK	
08:35 - 08:50				
+ 5 Min				
08:55 – 09:10	<u>08:00 – 10:30</u>	Significance of Knee deformities in overall treatment of a child with	Prof. Dr. Eva Ponten, Sweden	
+ 5 Min		Arthrogryposis - Challenges	FIOL DI. LVa FOILTEII, Sweden	
5 Min Intro		Function of foot in Arthrogryposis – ways and means to achieve an		
09:20 - 09:35		optimal foot position	Mr. Nigel Kiely, UK	
+ 5 Min				
5 Min Intro		Gait and adaptations in children and adults with AMC	Prof. Dr. Harald Böhm, Germany	
09:45 - 10:00			FIOL DI. Haraid Bollin, Germany	

+ 5 Min						
10:05 - 10:30	Summary in German and Discussion					
10:30 - 11:00	Coffee Break					
	Session – 4: Chair: Dr. med. Jörg Bahm and Prof. Dr. Harald Böhm					
5 Min Intro						
11:05 - 11:20		'Perspectives, Possibilities, and Prognosis of achieving optimal	Prof. Grainne Bourke, UK			
+ 5 Min		function of the deformities of fingers and thumb in Arthrogryposis.'	,			
5 Min Intro		Unnerlimh Variations in Elhow deformities	Dr. Jörg Bahm, Aachen, Germany			
11:30 - 11:45		Upper limb – Variations in Elbow deformities – Surgical Options and therapeutic prospects				
+ 5 Min						
5 Min Intro		Quality of life in Adults with AMC in Germany	PD Dr. Chakravarthy U Dussa, Germany			
11:55 - 12:10	<u>11:00 – 14:00</u>					
+ 5 Min						
5 Min Intro	Scientific Session	Depetite of your early medical repetilitation and management in ANAC	Dr. Veronique Bourg, France			
12:20 - 12:35	-4	Benefits of very early medical rehabilitation and management in AMC				
+ 5 Min						
5 Min Intro		SPinal involvement in a pediatric and adult cohort of patients with				
12:45 - 13:00		ARThrogryposis multiplex Congenita: the SPARTACus epidemiological	Dr. Alicia Mom, France			
+ 5 Min		single center study				
5 Min Intro						
13:10 - 13:25		Transition – Orthotic demands in Adults – what is possible and what is	Mr. Christian Kienzle, Germany			
+ 5 Min		necessary	, , , ,			
13:25 - 14:00	Summary in German and Discussion					
	Closing Remarks and End of the Congress					